# SDR ASAA2012071892644

- Difficulty date: July 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 41,102 hours, 18,145 cycles
- Engine: Ge CFM567B24
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 10365415
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE HOUSING HAS GOUGE.  ACFT GROUNDED. GOUGE MEASURES .080. OUT OF LIMITS MM 52-31-15-801. REMOVED FWD CARGO DOOR HANDLE MECH IAW AMM 52-31-14.  ACCOMPLISHED HFEC/INSPECTION AROUND RIVET HOLES, FWD CARGO DOOR SKIN AT HANDLE HOUSING CUT OUT, IAW NDT MANUAL PART 6, SEC. 51-00-00 FIG 23.  NO DISCREPANCIES NOTED.  INSTALLED NEW HANDLE HOUSING SRM 51-40-02. INSTALLED FWD CARGO DOOR HANDLE MECH IAW AMM 52-31-14.
